Partial differential equations
Infinitely many solutions for resonance elliptic systems
Comptes Rendus. Mathématique, Volume 353 (2015) no. 1, pp. 35-40.

In this note, we study a class of resonance gradient elliptic systems and obtain infinitely many nontrivial solutions by using critical point theory.

Dans cette Note, nous étudions une classe de systèmes elliptiques de gradient de résonance et obtenons une infinité de solutions non triviales en utilisant la théorie des points critiques.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2014.10.010
Li, Lin 1; Tang, Chun-Lei 1

1 School of Mathematics and Statistics, Southwest University, Chongqing 400715, PR China
@article{CRMATH_2015__353_1_35_0,
     author = {Li, Lin and Tang, Chun-Lei},
     title = {Infinitely many solutions for resonance elliptic systems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {35--40},
     publisher = {Elsevier},
     volume = {353},
     number = {1},
     year = {2015},
     doi = {10.1016/j.crma.2014.10.010},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2014.10.010/}
}
TY  - JOUR
AU  - Li, Lin
AU  - Tang, Chun-Lei
TI  - Infinitely many solutions for resonance elliptic systems
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 35
EP  - 40
VL  - 353
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2014.10.010/
DO  - 10.1016/j.crma.2014.10.010
LA  - en
ID  - CRMATH_2015__353_1_35_0
ER  - 
%0 Journal Article
%A Li, Lin
%A Tang, Chun-Lei
%T Infinitely many solutions for resonance elliptic systems
%J Comptes Rendus. Mathématique
%D 2015
%P 35-40
%V 353
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2014.10.010/
%R 10.1016/j.crma.2014.10.010
%G en
%F CRMATH_2015__353_1_35_0
Li, Lin; Tang, Chun-Lei. Infinitely many solutions for resonance elliptic systems. Comptes Rendus. Mathématique, Volume 353 (2015) no. 1, pp. 35-40. doi : 10.1016/j.crma.2014.10.010. http://www.numdam.org/articles/10.1016/j.crma.2014.10.010/

[1] Ambrosetti, A.; Malchiodi, A. Nonlinear Analysis and Semilinear Elliptic Problems, Cambridge Studies in Advanced Mathematics, vol. 104, Cambridge University Press, Cambridge, 2007

[2] Benci, V.; Rabinowitz, P.H. Critical point theorems for indefinite functionals, Invent. Math., Volume 52 (1979) no. 3, pp. 241-273

[3] Bonanno, G.; Molica Bisci, G.; O'Regan, D. Infinitely many weak solutions for a class of quasilinear elliptic systems, Math. Comput. Model., Volume 52 (2010) no. 1–2, pp. 152-160

[4] Bonanno, G.; Molica Bisci, G.; Rădulescu, V. Qualitative analysis of gradient-type systems with oscillatory nonlinearities on the Sierpiński gasket, Chin. Ann. Math., Ser. B, Volume 34 (2013) no. 3, pp. 381-398

[5] Chen, G.; Ma, S. Infinitely many solutions for resonant cooperative elliptic systems with sublinear or superlinear terms, Calc. Var. Partial Differ. Equ., Volume 49 (2014) no. 1–2, pp. 271-286

[6] Costa, D.G.; Magalhães, C.A. A variational approach to subquadratic perturbations of elliptic systems, J. Differ. Equ., Volume 111 (1994) no. 1, pp. 103-122

[7] Fei, G.H. Multiple solutions of some nonlinear strongly resonant elliptic equations without the (PS) condition, J. Math. Anal. Appl., Volume 193 (1995) no. 2, pp. 659-670

[8] Kajikiya, R. A critical point theorem related to the symmetric mountain pass lemma and its applications to elliptic equations, J. Funct. Anal., Volume 225 (2005) no. 2, pp. 352-370

[9] Kristály, A. On a new class of elliptic systems with nonlinearities of arbitrary growth, J. Differ. Equ., Volume 249 (2010) no. 8, pp. 1917-1928

[10] Kristály, A.; Rădulescu, V.D.; Varga, C.G. Variational principles in mathematical physics, geometry, and economics, Qualitative Analysis of Nonlinear Equations and Unilateral Problems, Encyclopedia of Mathematics and Its Applications, vol. 136, Cambridge University Press, Cambridge, 2010 (with a foreword by Jean Mawhin)

[11] Ma, S. Infinitely many solutions for cooperative elliptic systems with odd nonlinearity, Nonlinear Anal., Volume 71 (2009) no. 5–6, pp. 1445-1461

[12] Ma, S. Nontrivial solutions for resonant cooperative elliptic systems via computations of the critical groups, Nonlinear Anal., Volume 73 (2010) no. 12, pp. 3856-3872

[13] Pomponio, A. Asymptotically linear cooperative elliptic system: existence and multiplicity, Nonlinear Anal., Volume 52 (2003) no. 3, pp. 989-1003

[14] Zou, W. Solutions for resonant elliptic systems with nonodd or odd nonlinearities, J. Math. Anal. Appl., Volume 223 (1998) no. 2, pp. 397-417

[15] Zou, W. Multiple solutions for asymptotically linear elliptic systems, J. Math. Anal. Appl., Volume 255 (2001) no. 1, pp. 213-229

[16] Zou, W. Variant fountain theorems and their applications, Manuscr. Math., Volume 104 (2001) no. 3, pp. 343-358

[17] Zou, W.; Li, S.; Liu, J.Q. Nontrivial solutions for resonant cooperative elliptic systems via computations of critical groups, Nonlinear Anal. Ser. A, Volume 38 (1999) no. 2, pp. 229-247

Cited by Sources:

This work is supported by National Natural Science Foundation of China (No. 11471267), Fundamental Funds for the Central Universities (No. XDJK2013D007) and Fund of China Scholarship Council (No. 201306990043).